# SDR YENA201708140659

- Difficulty date: August 14, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 2150
- Aircraft time: 55,888 hours, 19,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 772967
- Condition: No Test
- Location: Emergency Lights
- Part time: 12,057 hours, 4,350 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT BATTERY 13WL FAILS EMERGENCY LIGHT SYSTEM TEST.  R & R EMERGENCY LIGHT BATTERY 13WL IAW AMM 33-51-38,  SYSTEM OPS CHECKED GOOD.
